MathSciNet Relay Station
MathSciNet bibliographic data
MR1425136 (98f:60046) 60F05 (60F17 60G10 60G15)
Peligrad, Magda Maximum of partial sums and an invariance principle for a class of weak dependent random variables. Proc. Amer. Math. Soc. 126 (1998), no. 4, 1181–1189.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement